Access count of this item: 58

Files in This Item:
File Description SizeFormat 
1659-17.pdf974.46 kBAdobe PDFView/Open
Title: Formal degrees of supercuspidal representations of ramified $U(3)$ (Automorphic representations, automorphic $L$-functions and arithmetic)
Authors: Miyauchi, Michitaka
Author's alias: 宮内, 通孝
Issue Date: Jul-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1659
Start page: 180
End page: 191
URI: http://hdl.handle.net/2433/140923
Appears in Collections:Automorphic representations, automorphic $L$-functions and arithmetic

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.